Show simple item record

dc.contributor.authorDang, Duc Trong ( )
dc.contributor.authorTran, Ngoc Lien ( )
dc.date.accessioned2021-08-05T17:15:39Z
dc.date.available2021-08-05T17:15:39Z
dc.date.issued2007-04-05
dc.identifier.citationDang, D. T., & Tran, N. L. (2007). Regularization of a discrete backward problem using coefficients of truncated Lagrange polynomials. Electronic Journal of Differential Equations, 2007(51), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14212
dc.description.abstractWe consider the problem of finding the initial temperature u(x, 0), from a countable set of measured values { u(xj, 1)}. The problem is severely ill-posed and a regularization is in order. Using the Hermite polynomials and coefficients of truncated Lagrange polynomials, we shall change the problem into an analytic interpolation problem and give explicitly a stable approximation. Error estimates and some numerical examples are given.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectDiscrete backward problemen_US
dc.subjectTruncated Lagrange polynomialen_US
dc.subjectHermite polynomialen_US
dc.subjectInterpolation problemen_US
dc.titleRegularization of a discrete backward problem using coefficients of truncated Lagrange polynomialsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record